# SDR SWIA2020052950905

- Difficulty date: May 5, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB MEMBER CRACKED JUST OTBD OF LBL 9 (48 MONTH) RO 5/28/2020.  CUT OUT CRACKED AREA OF FS280 WEB MEMBER OTBD OF LBL9.  COMPLIED WITH REO REPAIR BY CUTTING OUT DAMAGE, INSTALLING REPAIR DOUBLER/FILLER AND FAB/INSTALL 2 EA NEW FLOORBEAM SUPPORT CLIPS WITH FILLERS.
